Global robust exponential stability analysis for interval recurrent neural networks

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

118 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)124-133
Journal / PublicationPhysics Letters, Section A: General, Atomic and Solid State Physics
Issue number2
Publication statusPublished - 10 May 2004


This Letter investigates the problem of robust global exponential stability analysis for interval recurrent neural networks (RNNs) via the linear matrix inequality (LMI) approach. The values of the time-invariant uncertain parameters are assumed to be bounded within given compact sets. An improved condition for the existence of a unique equilibrium point and its global exponential stability of RNNs with known parameters is proposed. Based on this, a sufficient condition for the global robust exponential stability for interval RNNs is obtained. Both of the conditions are expressed in terms of LMIs, which can be checked easily by various recently developed convex optimization algorithms. Examples are provided to demonstrate the reduced conservatism of the proposed exponential stability condition. © 2004 Elsevier B.V. All rights reserved.

Research Area(s)

  • Global exponential stability, Interval systems, Linear matrix inequality, Recurrent neural networks